MAUDE Adverse Event Report: THERAKOS DEVELOPMENT LIMITED Cellex Photopheresis System

THERAKOS DEVELOPMENT LIMITED Cellex Photopheresis System
Catalog Number CLXSP-I
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted therakos to report they experienced a photoactivation module leak with their cellex photopheresis kit ("kit") during an extracorporeal photopheresis (ecp) treatment.The customer reported that they received an alarm # 8: blood leak? (photoactivation chamber) at the end of photoactivation.The customer confirmed a crack within the photoactivation module, causing a leak.The ecp treatment was aborted and the residual blood within the kit was not returned to the patient.The customer reported the patient was in stable condition.No product was returned for evaluation.
 
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable as a mdr due to the reportable malfunction photoactivation module leak.Since this reportable malfunction is only associated with the kit, this mdr will only be against the kit.A batch record review for kit lot p178 was conducted.There were no non-conformances related to the complaint.This lot met all release requirements.A review of kit lot p178 shows no trends.Trends were reviewed for complaint categories, alarm # 8: blood leak? (photoactivation chamber) and photoactivation module leak no trends were detected for these complaint categories.No product was returned for investigation; therefore, it could not be determined if the product met specification based solely on the information provided by the customer.Complaints are monitored through tracking and trending.If a trend is detected, further investigation will be conducted.Investigation complete.(b)(4).H.M.27 aug 2026.

Brand Name
Cellex Photopheresis System
Common Device Name
Cellex Photopheresis System
Manufacturer (Section D)
THERAKOS DEVELOPMENT LIMITED
blanchardstown, dublin D15 A P2D
EI  D15 AP2D
Manufacturer (Section G)
Harmac Medical Products, Inc.
2201 bailey ave.
buffalo NY 14211
Manufacturer Contact
brian stimson
1170 us highway 22
bridgewater, NJ 08807
+1(585)233-5524
MDR Report Key50474027
Report Number3036773437-2026-00069
Device Sequence Number10204624
Product Code LNR
UDI-Device Identifier30705030000006
UDI-Public(01)30705030000006(10)P178(17)270901
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLXSP-I
Device Lot NumberP178
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown